The Electronic Journal of Combinatorics (E-JC) is a fully-refereed electronic journal with very high standards, publishing papers of substantial content and interest in all branches of discrete mathematics, including combinatorics, graph theory, and algorithms for combinatorial problems. The journal is completely free for both authors and readers. Authors retain the copyright of their articles and are strongly encouraged to release their articles under a Creative Commons license. Articles published in E-JC are reviewed on MathSciNet and ZBMath, and are indexed by Web of Science.  The latest papers are listed below. You can also locate papers using the search facility on the right hand side of this page.

E-JC was founded in 1994 by Herbert S. Wilf and Neil Calkin, making it one of the oldest electronic journals. E-JC is a founding member of the Free Journal Network

ISSN: 1077-8926

Current Issue:  Volume 26, Issue 3 (2019)

View All Issues